# SDR IXXA9672

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 336
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AN EXTERNAL FUSELAGE SKIN CRACK, LOCATED AT FS 336.5 AND LONGERON 36, WAS FOUND.  THE DAMAGED SKIN WAS REMOVED, FILLERS AND DOUBLERS FABRICATED AND INSTALLED.  THE REPAIR WAS IAW WITH DRAWING 8-53-29-96, WHICH IS FAA DER APPROVED.  (X)
